# SDR CA150327018

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,484 hours
- Engine: Pwa R985AN14B
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FORWARD MOST ELEVATOR STOP BRACKET IS INSTALLED ON THE LEFT, LOWER, LONGITUDINAL RUNNING TUBE OF THE FORWARD FUSELAGE FRAME STRUCTURE.  UPON REMOVING CORROSION AND INSPECTION OF THE ENTIRE FRAME STRUCTURE, THE BRACKET WAS FOUND CRACKED AT THE BASE OF THE NUTPLATE THAT WOULD HOLD THE BOLT TYPE STOP.  THE STOP USED FOR THE ELEVATOR IN THE ACFT NOSE UP POSITION OR CONTROL COLUMN FULLY AFT.
